Bambiti Kid (125 mg) [Paracetamol]

Drug brand Bambiti Kid (125 mg) is being manufactured and marketed by Deys Medical Stores (Mfg) Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Tablet. The general packing available for this medicine consists of 10 Tablet and is priced at Rs 3.00 (arround $0.042 US Dollar)
Generic :Paracetamol
Pharma Company :Deys Medical Stores (Mfg) Ltd
Brand Label :Bambiti Kid (125 mg)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :10 Tablet
Price Unit :Rs 0.3
Price Pack :Rs 3.00 INR (arround $0.042 US Dollar)

Drug details for Bambiti Kid (125 mg)

Bambiti Kid (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Bambiti Kid (125 mg) - Paracetamol..

Search Drug Brands alphabetically